# SDR DHL2003754009

- Difficulty date: May 28, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 65602113
- Part serial: M00003
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR LEVER SELECTED DOWN ALL THREE GREEN GEAR LIGHTS ILLUMINATED, AND ALL THREE RED GEAR LIGHTS, AND AMBER TAIL SKID LIGHTS ILLUMINATED.   REPLACED LANDING ACCESS CONTROL BOX IAW M/M 32-09-111. CLEANED AND OPS CHECKED GEAR HANDLE S/W INDICATIONS OPS CHECKED NORMAL.
